ClinVar Miner

Submissions for variant NM_000284.4(PDHA1):c.963_977dup (p.Lys321_Val325dup)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001045143 SCV001208977 uncertain significance Pyruvate dehydrogenase E1-alpha deficiency 2019-05-29 criteria provided, single submitter clinical testing This variant, c.963_977dup, results in the insertion of 5 amino acid(s) to the PDHA1 protein (p.Lys321_Val325dup), but otherwise preserves the integrity of the reading frame. This variant is not present in population databases (ExAC no frequency). This variant has been observed in an individual affected with pyruvate dehydrogenase E1-alpha (PDHE1α) deficiency (PMID: 28918066). Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.
GeneDx RCV001546396 SCV001765905 uncertain significance not provided 2019-12-24 criteria provided, single submitter clinical testing In-frame insertion of 5 amino acids in a non-repeat region; Not observed in large population cohorts (Lek et al., 2016); This variant is associated with the following publications: (PMID: 28918066)

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.